Empty
Welcome Visitor
Browse Courses
  • Show All
  • +   Early Childhood Education
  • +   Educational Services
  • +   SELPA
Refresh Data
Sort by: Default Ascending | Course number | Course name | Course start | Location | ID | Course time | Course date
7117
CAPTAIN PLN
 
Educators of students with Autism face unique challenges and struggles, especially during distance learning, but also when in the physical classroom. This professional learning network (PLN) is an opportunity to come together with other educators of students with autism and learn about evidence based practices, as well as problem solve and collaborate with your peers. This PLN will be hosted by SELPA Program Specialists who are all members of CAPTAIN, the California Autism Professional Training and Information Network.
Click here for link.
More
Starts Starts: 10/20/2020 3:00 PM
Ends Ends: 10/20/2020 4:30 PM
Sessions Session: 1
Duration Duration: 1 hour 30 minutes
Pricing Pricing:
Location Location:
Status Status: Closed
Closed Enrollment
7164
 
Please join us for the Father Literacy Provider Informational Meeting. This meeting will be facilitated by Steven Bruce who will discuss the background behind the project and what the goals and objectives are for Father Literacy engagement that will start on October 21, 2020. More
Starts Starts: 10/20/2020 6:00 PM
Ends Ends: 10/20/2020 7:00 PM
Sessions Session: 1
Duration Duration: 1 hour
Credits Credits: 1 CE Contact Hours
Pricing Pricing:
Location Location:
Status Status: Closed
Closed Enrollment
7163
Maximize Flexibility in a Changing Instructional Context with UDL
 

It's OK if you missed DAY 1.  You can still register and catch up!  Learn how applying Universal Design for Learning can help educators connect with students in a distance learning context.  This series will share strategies to help reduce barriers and increase student engagement whether in person or virtual, and embed flexible options to reach all learners even as contexts change.  Take away concrete strategies to try in your setting with a community to support you.

DAY 1 - Connection
Through Multiple Means of Engagement 


DAY 2 -  Instruction
with Multiple Means of Representation 


DAY 3 -  Assessment
with Multiple Means of Action and Expression


All sessions are from 3:00-5:00 pm

Remaining sessions:

October 20
October 27

$150 for all 3 sessions - Upon registration, you will receive a link to the recording of DAY 1 to watch before DAY 2 begins.

Audience: Teachers, Teacher Leaders, Coaches, or TOSAs, and Site Administrators


 



By registering for a PCOE
professional learning session,
you are authorizing PCOE to use any
photographs, videotapes or recordings that we take or receive of you during the
session for editorial, trade, education or advertising of PCOE and its
programs.  The photos and videos may also be used on the PCOE website or
on other social media platforms such as Facebook and Twitter.  These
images and/or recordings will not be used for any other purpose.


More
Starts Starts: 10/20/2020 3:00 PM
Ends Ends: 10/27/2020 5:00 PM
Sessions Sessions: 2
Duration Duration: 7 days 2 hours
Pricing Pricing:
Location Location:
Status Status: Closed
Closed Enrollment
7162
 
Please join us for the kick-off of the 2020-21 – Father Literacy Project The kick-off meeting for the project is being held virtually via zoom and will be presented by Steven Bruce, PCOE Early Childhood Specialist. Participants will receive free books to read to their children. More
Starts Starts: 10/21/2020 6:00 PM
Ends Ends: 10/21/2020 7:00 PM
Sessions Session: 1
Duration Duration: 1 hour
Pricing Pricing:
Location Location:
Status Status: 36 open seats left
7161
Principal Network
 
Engage in professional dialogue with other county principals. Network with colleagues. Discuss re-opening plans with other districts. Share resources and ideas.


By registering for a PCOE professional learning session, you are authorizing PCOE to use any photographs, videotapes or recordings that we take or receive of you during the session for editorial, trade, education or advertising of PCOE and its programs.  The photos and videos may also be used on the PCOE website or on other social media platforms such as Facebook and Twitter.  These images and/or recordings will not be used for any other purpose.

 



More
Starts Starts: 10/21/2020 1:00 PM
Ends Ends: 10/21/2020 2:00 PM
Sessions Session: 1
Duration Duration: 1 hour
Pricing Pricing:
Location Location:
Status Status: 11 open seats left
7121
PSW Orthographic Processing
 
The term “orthographic processing” is being used more frequently in the world of school psychology as it relates to assessments for students with possible dyslexia or reading difficulties. This presentation will cover the term dyslexia, best practices for assessment as well as communication of the results in a written and verbal format.
Objectives:
• Be able to define the term orthographic processing. 
• Be familiar with assessment tools that examine orthographic processing.
• Become comfortable using the term orthographic processing within a psychoeducational report as well as discussing the term at an IEP meeting.

Click here for flyer.
More
Starts Starts: 10/21/2020 12:30 PM
Ends Ends: 10/21/2020 4:00 PM
Sessions Session: 1
Duration Duration: 3 hours 30 minutes
Pricing Pricing:
Location Location:
Status Status: 43 open seats left
7043
 
Online for PCOE Teacher Induction coaches. Q&A, no agenda. More
Starts Starts: 10/21/2020 3:30 PM
Ends Ends: 10/21/2020 4:30 PM
Sessions Session: 1
Duration Duration: 1 hour
Pricing Pricing:
Location Location:
Status Status: 30 open seats left
7149
 
Please Join Us!! Family Child Care Providers and Center Based Staff are invited to attend this informational zoom meeting presented by The California Department of Social Services Child Care Licensing Program. Licensing program updates will be provided and there will be an opportunity to have questions and/or concerns addressed. More
Starts Starts: 10/22/2020 6:00 PM
Ends Ends: 10/22/2020 8:00 PM
Sessions Session: 1
Duration Duration: 2 hours
Credits Credits: 2 CE Contact Hours
Pricing Pricing:
Location Location:
Status Status: 26 open seats left
7120
Patterns of Strengths and Weaknesses - Refresher
 
Join Jenny Ponzuric in a one day webinar focused on identifying students with learning disabilities utilizing the patterns of strengths and weaknesses model. This refresher course will review the information covered in the two day PSW training and the use of the X-BASS software in determining eligibility for special education services. Please have the X-BASS software downloaded on your device prior to this training. Please bring your own device with X-BASS already downloaded.
Objectives:
- to enhance skills in the use of the PSW model of determining eligibility 
- to increase familiarity with the use of the X-BASS software 
- to increase consistency across districts within Placer County in the use of the PSW model.

Click here for flyer.
More
Starts Starts: 10/22/2020 8:30 AM
Ends Ends: 10/22/2020 3:30 PM
Sessions Session: 1
Duration Duration: 7 hours
Pricing Pricing:
Location Location:
Status Status: 35 open seats left
7095
 

A Panel Discussion:  Assessing Learning Gaps and Rebuilding Communities

Join a panel of 3 educators and former student who experienced the aftermath of Hurricane Katrina in education.  Hear reflections on similarities between post-disaster and COVID teaching, how teachers responded to extensive learning loss and a student’s perspective on the educators’ efforts.



By registering for a PCOE professional learning session, you are authorizing PCOE to use any photographs, videotapes or recordings that we take or receive of you during the session for editorial, trade, education or advertising of PCOE and its programs.  The photos and videos may also be used on the PCOE website or on other social media platforms such as Facebook and Twitter.  These images and/or recordings will not be used for any other purpose.

 


More
Starts Starts: 10/22/2020 3:00 PM
Ends Ends: 10/22/2020 4:00 PM
Sessions Session: 1
Duration Duration: 1 hour
Pricing Pricing:
Location Location:
Status Status: 62 open seats left
7130
 
The year prior to kindergarten is an excellent opportunity to set the foundation for a child’s transition to kindergarten. Join Gail as she shares tips, tools and resources that will help children start out strong. Giveaways to include take home bags, children’s books, resource books for teachers and manipulatives. Don’t miss this opportunity! More
Starts Starts: 10/26/2020 6:00 PM
Ends Ends: 10/26/2020 7:30 PM
Sessions Session: 1
Duration Duration: 1 hour 30 minutes
Credits Credits: 1.5 CE Contact Hours
Pricing Pricing:
Location Location:
Status Status: 3 wait spaces available
7053
Collaborative IEP's
 

This training is designed to support administrators who serve in the role of IEP "LEA Representative/Administrative Designee" as they build collaborative IEP practices at their school site. Building an IEP process with your team that is designed to support communication and collaboration is an effective first-step in decreasing conflict that results in complaints and due process filings.

Click for flyer

More
Starts Starts: 10/27/2020 9:00 AM
Ends Ends: 10/27/2020 12:00 PM
Sessions Session: 1
Duration Duration: 3 hours
Pricing Pricing:
Location Location:
Status Status: 16 open seats left
<< Previous of 7 Next >> Total: 78 Page size: